Alert archive / Puerto Rico / Small Craft Advisories in 2009

Small Craft Advisory 49, NWS JSJ

November 29, 2009

NWS JSJ issued this small craft advisory at Nov 29, 2009, 8:55 AM CST. It took effect at Nov 29, 2009, 7:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2009, 8:55 AM CST (14:55 UTC)
In effect from
Nov 29, 2009, 7:00 PM CST
Expired
Dec 1, 2009, 4:00 AM CST
In force
33 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WHCA72 TJSJ 291455
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1055 AM AST SUN NOV 29 2009

...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE LOCAL ATLANTIC
WATERS TONIGHT THROUGH TUESDAY MORNING...

.LONG PERIOD NORTHWEST SWELLS HAVE BEGUN TO INVADE THE LOCAL
ATLANTIC WATERS. WAVEHEIGHT SHOULD REACH AROUND 7 FEET AND REMAIN
THERE THROUGH TUESDAY.

AMZ710-292300-
/O.NEW.TJSJ.SC.Y.0049.091130T0100Z-091201T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1055 AM AST SUN NOV 29 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
836 
WHCA72 TJSJ 292118
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
518 PM AST SUN NOV 29 2009

...HAZARDOUS SEAS EXPECTED TO BUILD ACROSS THE LOCAL ATLANTIC
WATERS TONIGHT THROUGH TUESDAY MORNING...

.LONG PERIOD NORTHWEST SWELLS HAVE REACHED THE LOCAL ATLANTIC
WATERS. WAVE HEIGHT SHOULD REACH AROUND 7 FEET AND REMAIN THERE
THROUGH TUESDAY.

AMZ710-300530-
/O.CON.TJSJ.SC.Y.0049.091130T0100Z-091201T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
518 PM AST SUN NOV 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON AST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON AST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
069 
WHCA72 TJSJ 300507
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
107 AM AST MON NOV 30 2009

...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING...

.A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST
SWELLS WILL CONTINUE CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE
OFF SHORE ATLANTIC WATERS.

AMZ710-301315-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
107 AM AST MON NOV 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON AST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
892 
WHCA72 TJSJ 300741
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
341 AM AST MON NOV 30 2009

...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING...

.A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST
SWELLS WILL CONTINUE CREATE HAZARDOUS MARINE CONDITIONS ACROSS
THE OFF SHORE ATLANTIC WATERS FOR THE NEXT 24 TO 36 HOURS.

AMZ710-301600-
/O.EXT.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
341 AM AST MON NOV 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
433 
WHCA72 TJSJ 300814 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
413 AM AST MON NOV 30 2009

...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING...

.A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST
SWELLS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS
THE OFF SHORE ATLANTIC WATERS FOR THE NEXT 24 TO 36 HOURS.

AMZ710-301645-
/O.EXT.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
413 AM AST MON NOV 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
483 
WHCA72 TJSJ 301453
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1053 AM AST MON NOV 30 2009

...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING...

.A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTH NORTHWEST
SWELLS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS ACROSS
THE OFF SHORE ATLANTIC WATERS FOR THE NEXT 18 TO 24 HOURS.

AMZ710-302300-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1053 AM AST MON NOV 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
TUESDAY...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
255 
WHCA72 TJSJ 302125
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
525 PM AST MON NOV 30 2009

...HAZARDOUS SEAS EXPECTED THROUGH TUESDAY MORNING...

.A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTHERLY SWELLS WILL
CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE ATLANTIC WATERS
AT LEAST FOR THE NEXT 12 TO 18 HOURS.

AMZ710-010530-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
525 PM AST MON NOV 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
900 
WHCA72 TJSJ 010136
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
936 PM AST MON NOV 30 2009

...HAZARDOUS SEAS EXPECTED TO CONTINUE THROUGH AT LEAST TUESDAY
MORNING...

.A COMBINATION OF EAST NORTHEAST WIND WAVES AND NORTHERLY SWELLS
WILL CREATE HAZARDOUS MARINE CONDITIONS ACROSS THE OFF SHORE
ATLANTIC WATERS AT LEAST FOR THE NEXT 12 HOURS OR SO.

AMZ710-011000-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
936 PM AST MON NOV 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY
DUE TO HAZARDOUS SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
887 
WHCA72 TJSJ 010742
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
342 AM AST TUE DEC 1 2009

...NORTHERLY SWELLS ARE SLOWLY SUBSIDING ACROSS THE OFF SHORE
ATLANTIC WATERS EARLY THIS MORNING...

.LONG PERIOD NORTHERLY SWELLS ARE SUBSIDING ACROSS THE OFF SHORE
ATLANTIC WATERS EARLY THIS MORNING. HOWEVER...SMALL CRAFT ADVISORY
REMAINS IN EFFECT FOR THE LOCAL EXTREME NORTHEAST ATLANTIC WATERS
THROUGH 6 AM AST THIS MORNING. AFTERWARD...SMALL CRAFT SHOULD
EXERCISE CAUTION ACROSS THOSE WATERS.

AMZ710-011000-
/O.CON.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
342 AM AST TUE DEC 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST EARLY
THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
927 
WHCA72 TJSJ 011016
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
616 AM AST TUE DEC 1 2009



AMZ710-011130-
/O.EXP.TJSJ.SC.Y.0049.000000T0000Z-091201T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
616 AM AST TUE DEC 1 2009

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 8:36 AM CST, 19 minutes earlier.

Area forecast discussion, Nov 29, 8:36 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 AM AST SUN NOV 29 2009

.UPDATE...A BAND OF MOISTURE APPROACHING EASTERN PUERTO RICO THIS
MORNING WILL SPARK SCATTERED SHOWERS ACROSS THE VI AND EASTERN
SECTIONS OF THE ISLAND THROUGH THE EARLY AFTERNOON HOURS...WITH
DIURNALLY DRIVEN CONVECTION EXPECTED OVER THE INTERIOR AND WESTERN
SECTIONS OF PUERTO RICO THIS AFTERNOON. ONLY A FEW MINOR TWEAKS
NECESSARY TO SHORT TERM PORTION OF FORECAST TO REFLECT LATEST
SATELLITE IMAGERY AND MODEL GUIDANCE IN MORNING UPDATE.

&&

.AVIATION...PREVAILING VFR CONDITIONS EXPECTED ACROSS ALL THE
LOCAL TAF SITES THROUGH 29/18Z...WITH TEMPORARY MVFR CONDITIONS
EXPECTED IN A PASSING SHRA OR TSRA ACROSS TJMZ AND TJPS FROM
2918/2922Z. VA FROM MONTSERRAT EXPECTED TO REMAIN WELL SOUTH OF
ALL TAF SITES TODAY.

&&

.PREV DISCUSSION... /ISSUED 451 AM AST SUN NOV 29 2009/

SYNOPSIS...STILL EXPECT MID TO UPPER LEVEL RIDGE TO CONTINUE
ACROSS THE LOCAL REGION FOR THE NEXT SEVERAL DAYS. HOWEVER...UPPER
LEVEL WESTERLIES WILL CONTINUE TO MOVE ACROSS THE LOCAL AREA
THROUGH THE PERIOD. A RATHER IMPRESSIVE SHORT WAVE WILL PASS
ACROSS OR JUST NORTH OF THE LOCAL ISLANDS TONIGHT THROUGH AT
LEAST EARLY MONDAY.

DISCUSSION...FOR TODAY AND TONIGHT...THE COMBINATION OF AN OLD
BAND OF MOISTURE BASICALLY TRAPPED ACROSS THE FA...LOW LEVEL
CONVERGENCE OF EAST NORTHEAST TRADES AND LOCAL EFFECTS...SHOULD
MAKE FOR A SOMEWHAT UNSETTLED DAY LOCALLY...WITH VARYING AMOUNTS
OF CLOUDINESS...SHOWERS AND A COUPLE OF THUNDERSTORMS THAT SHOULD
TEND TO LINGER INTO AT LEAST THE FIRST PART OF TONIGHT. ALTHOUGH
DO NOT EXPECT ANY WIDESPREAD PROBLEMS...SOME LOCALIZED HEAVY
RAINFALL AND URBAN AND SMALL STREAM FLOODING ARE EXPECTED AGAIN IN
A FEW LOCATIONS.

AT THE SAME TIME...A WEAKENING COLD FRONT EXTENDING FROM WESTERN
HISPANIOLA EAST NORTHEAST ACROSS THE ATLANTIC EARLY THIS
MORNING...WILL DRIFT SOUTHEAST EARLY TODAY...THEN BECOME NEARLY
STATIONARY LATE TODAY AND TONIGHT...WITH THE BOUNDARY REMNANTS
LINGERING AROUND FOR A COUPLE OF DAYS. ALTHOUGH SLIGHTLY DELAYED
FROM EARLIER FORECAST TIMING...IT STILL APPEARS THAT A GOOD CHUNK
OF MOISTURE WILL BREAK OFF FROM THE OLD BOUNDARY AND MOVE INTO
AND THEN ACROSS THE LOCAL AREA LATE TONIGHT BUT ESPECIALLY SO ON
MONDAY...WITH THIS MOISTURE THEN LINGERING THROUGH MONDAY NIGHT
AND PROBABLY TUESDAY AS WELL. THIS MOISTURE WILL COMBINE WITH
LOCAL EFFECTS TO RESULT IN ADDITIONAL CLOUDINESS...SHOWERS AND A
COUPLE OF THUNDERSTORMS ACROSS THE LOCAL ISLANDS.

AVIATION...TEMPORARY MVFR CONDITIONS WILL BE POSSIBLE ACROSS
TIST...TJSJ AND TJBQ THROUGH 29/13Z IN A PASSING SHRA. PREVAILING
VFR CONDITIONS EXPECTED REMAINDER OF TAF SITES. AF 29/16Z...SHRA
AND TSRA DEVELOPMENT OVER THE INTERIOR OF PR WILL RESULT IN
TEMPORARY MVFR CONDITIONS TO TJPS AND TJMZ BETWEEN 29/18-29/22Z...
WITH VFR CONDITIONS EXPECTED REMAINDER OF TAF SITES. WITH LLVL
WINDS BECOMING MORE NERLY TODAY...VA FROM MONTSERRAT EXPECTED TO
REMAIN SOUTH OF ALL TAF SITES TODAY.

MARINE...GENERALLY EXPECT WINDS OF 17 KNOTS OR LESS AND SEAS OF
7 FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH TUESDAY. LONG
PERIOD NORTHWEST SWELLS WILL BEGIN TO INVADE THE LOCAL ATLANTIC
WATERS AND THE CARIBBEAN PASSAGES THIS MORNING AND THEN LINGER
THROUGH MONDAY AND THE FIRST PART OF TUESDAY...WHILE GRADUALLY
BECOMING MORE NORTH WITH TIME. THESE SWELLS WILL RESULT IN
INCREASINGLY ROUGH MARINE CONDITIONS. SMALL BOAT OPERATORS SHOULD
EXERCISE CAUTION ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS
(AMZ710) TODAY AND A BORDERLINE SMALL CRAFT ADVISORY MAY BE
REQUIRED FOR SOME SECTIONS OF THIS SAME MARINE ZONE LATE TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  86  74  85  74 /  50  50  50  50
STT  87  76  86  76 /  40  40  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...

PR...SMALL CRAFT ADVISORY AMZ710 BEGINNING THIS EVENING.
VI...SMALL CRAFT ADVISORY AMZ710 BEGINNING THIS EVENING.

&&

04/07
Hazardous weather outlook, Nov 29, 2:36 AM CST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
436 AM AST SUN NOV 29 2009

AMZ710>745-PRZ001>013-301000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
436 AM AST SUN NOV 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE LONG PERIOD NORTH NORTHWESTERLY SWELLS WILL BUILD ACROSS
THE LOCAL ATLANTIC WATERS AND CARIBBEAN PASSAGES ON MONDAY. THESE
SWELLS WILL CREATE DANGEROUS RIP CURRENTS TO LOCAL BEACH GOERS
ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-301000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
436 AM AST SUN NOV 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE LONG PERIOD NORTH NORTHWESTERLY SWELLS WILL BUILD ACROSS
THE LOCAL ATLANTIC WATERS AND CARIBBEAN PASSAGES ON MONDAY. THESE
SWELLS WILL CREATE DANGEROUS RIP CURRENTS TO LOCAL BEACH GOERS
ALONG THE NORTHERN EXPOSED COASTLINES OF THE LOCAL ISLANDS. NO OTHER
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SR

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 2:38 PM CSTAreal Flood AdvisoryJSJ68 min

Nearby

Small Craft Advisories in Puerto Rico, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.